Alert archive / Puerto Rico / Flash Flood Warnings in 2022
Flash Flood Warning 46, NWS JSJ
NWS JSJ issued this flash flood warning at Sep 18, 2022, 4:28 PM CDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 18, 2022, 4:28 PM CDT (21:28 UTC)
- Expired
- Sep 19, 2022, 7:00 AM CDT
- In force
- 15 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The San Juan radar (TJUA), 107 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted.
124
WGCA52 TJSJ 182128
FFWSJU
PRC011-083-097-131-190130-
/O.NEW.TJSJ.FF.W.0046.220918T2128Z-220919T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
528 PM AST Sun Sep 18 2022
The National Weather Service in San Juan has issued a
* Flash Flood Warning for...
Anasco County in Puerto Rico...
Las Marias County in Puerto Rico...
Mayaguez County in Puerto Rico...
San Sebastian County in Puerto Rico...
* Until 930 PM AST.
* At 528 PM AST, Doppler radar indicated hurricane rainbands
producing heavy rain across the warned area. Between 1.5 and 3
inches of rain have fallen. The expected rainfall rate is 0.5 to
1.75 inches per hour. Additional rainfall amounts of 2 to 5 inches
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of mainstem rivers including Rio
Rosario as well as small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
Strong winds can knock branches off trees with deadly effect, avoid
traveling if at all possible.
&&
LAT...LON 1830 6722 1832 6715 1831 6715 1832 6712
1830 6704 1832 6702 1835 6704 1838 6702
1839 6702 1836 6690 1834 6692 1825 6692
1819 6690 1821 6697 1820 6703 1816 6709
1818 6719 1821 6717 1827 6720 1828 6723
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-1.75 INCHES IN 1 HOUR
$$
WS4 follow-up statements
833
WGCA72 TJSJ 182309
FFSSJU
Flash Flood Statement
National Weather Service San Juan PR
709 PM AST Sun Sep 18 2022
PRC011-083-097-131-190130-
/O.CON.TJSJ.FF.W.0046.000000T0000Z-220919T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Anasco PR-Las Marias PR-Mayaguez PR-San Sebastian PR-
709 PM AST Sun Sep 18 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM AST THIS
EVENING FOR ANASCO, LAS MARIAS, MAYAGUEZ AND SAN SEBASTIAN
COUNTIES...
At 709 PM AST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1.5 and 3 inches of rain have
fallen. The expected rainfall rate is 0.5 to 1.75 inches per hour.
Additional rainfall amounts of 2 to 3 inches are possible in the
warned area. Flash flooding is ongoing.
HAZARD...Flash flooding caused by hurricane rainbands.
SOURCE...Radar and gage reports.
IMPACT...Flash flooding of mainstem rivers including Rio Grande
de Anasco, small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
The gage at Rio Anasco near San Sebastian has reached 22.42 feet. At
this level there will be flooding downstream in Barrio Espino within
the next couple of hours.
Evacuations may be necessary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 1830 6722 1832 6715 1831 6715 1832 6712
1830 6704 1832 6702 1835 6704 1838 6702
1839 6702 1836 6690 1834 6692 1825 6692
1819 6690 1821 6697 1820 6703 1816 6709
1818 6719 1821 6717 1827 6720 1828 6723
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-1.75 INCHES IN 1 HOUR
$$
WS841
WGCA52 TJSJ 190122
FFWSJU
PRC011-083-097-131-190600-
/O.EXT.TJSJ.FF.W.0046.000000T0000Z-220919T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
922 PM AST Sun Sep 18 2022
The National Weather Service in San Juan has extended the
* Flash Flood Warning for...
Anasco County in Puerto Rico...
Las Marias County in Puerto Rico...
Mayaguez County in Puerto Rico...
San Sebastian County in Puerto Rico...
* Until 200 AM AST.
* At 922 PM AST, Doppler radar indicated moderate rain continuing
across the warned area. Between 2 and 4 inches of rain have
fallen. The expected rainfall rate is 0.25 to 0.5 inches per hour.
Additional rainfall amounts up to 1 inch are possible in the
warned area. Flash flooding is ongoing.
HAZARD...Life threatening flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of several mainstem
rivers as well as creeks and streams, urban areas,
highways, streets and underpasses.
Rio Anasco reached a maximum stage of 26.12 feet where flooding can
be expected downstream in Barrio Espino for a few more hours. Rio
Guanjibo in Hormigueros is still rising slowly from a stage of 20.36
feet where the river is out of its banks and flooding highway 114
and highway 347.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 1830 6722 1832 6715 1831 6715 1832 6712
1830 6704 1832 6702 1835 6704 1838 6702
1839 6702 1836 6690 1834 6692 1825 6692
1819 6690 1821 6697 1820 6703 1816 6709
1818 6719 1821 6717 1827 6720 1828 6723
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.25-0.5 INCHES IN 1 HOUR
$$
WS097
WGCA52 TJSJ 190558
FFWSJU
PRC011-083-097-131-191200-
/O.EXT.TJSJ.FF.W.0046.000000T0000Z-220919T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
158 AM AST Mon Sep 19 2022
The National Weather Service in San Juan has extended the
* Flash Flood Warning for...
Anasco County in Puerto Rico...
Las Marias County in Puerto Rico...
Mayaguez County in Puerto Rico...
San Sebastian County in Puerto Rico...
* Until 800 AM AST Monday.
* At 158 AM AST, Doppler radar indicated heavy rain across the
warned area. Between 3 and 5 inches of rain have fallen. The
expected rainfall rate is up to 0.75 inches per hour. Additional
rainfall amounts up to 1.5 inches are possible in the warned area.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of mainstem rivers
including the Rio Guanajibo and Rio Grande del Anasco
as well as creeks and streams, urban areas, highways,
streets and underpasses.
* Rio Guanajibo has exceeded the major flood stage at 28.12 feet.
Around the river residences are being flooded as well as a number
of roads made impassable including highways 114, 347 and 309.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 1830 6722 1832 6715 1831 6715 1832 6712
1830 6704 1832 6702 1835 6704 1838 6702
1839 6702 1836 6690 1834 6692 1825 6692
1819 6690 1821 6697 1820 6703 1816 6709
1818 6719 1821 6717 1827 6720 1828 6723
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.75 INCHES IN 1 HOUR
$$
WS916
WGCA72 TJSJ 191159
FFSSJU
Flash Flood Statement
National Weather Service San Juan PR
759 AM AST Mon Sep 19 2022
PRC011-083-097-131-191209-
/O.EXP.TJSJ.FF.W.0046.000000T0000Z-220919T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Anasco PR-Las Marias PR-Mayaguez PR-San Sebastian PR-
759 AM AST Mon Sep 19 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 8 AM AST THIS MORNING FOR
ANASCO, LAS MARIAS, MAYAGUEZ AND SAN SEBASTIAN COUNTIES...
Please continue to heed remaining road closures. A Flood Watch
remains in effect until 600 PM AST today for portions of Puerto Rico
and Virgin Islands.
LAT...LON 1830 6722 1832 6715 1831 6715 1832 6712
1830 6704 1832 6702 1835 6704 1838 6702
1839 6702 1836 6690 1834 6692 1825 6692
1819 6690 1821 6697 1820 6703 1816 6709
1818 6719 1821 6717 1827 6720 1828 6723
$$
OMSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Sep 18, 10:56 AM CDT, 5 hours 32 minutes earlier.
Area forecast discussion, Sep 18, 10:56 AM CDT, 5 hours 32 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
1156 AM AST Sun Sep 18 2022
.UPDATE...
Based on the latest bulletin for the now Hurricane Fiona from the
National Hurricane center...At 1100 AM AST (1500 UTC), the center
of Hurricane Fiona was located near latitude 17.3 North,
longitude 66.5 West. Fiona is moving toward the west near 8 mph
(22 km/h). The system is expected to continue with a west-
northwestward motion. On the present forecast track the center of
Fiona is expected to move near or over the southern part of Puerto
Rico later this afternoon. Hurricane conditions will therefore be
likely across the southern municipalities and Tropical Storm
conditions across the rest of the forecast area through Monday. As
Fiona approaches the area the frequency of the passing clouds and
shower activity will continue to increase across the region with
occasional bursts of moderate to heavy rains and brief gusty winds
accompanying the rainbands. So far, the municipality of Maunabo
has received 4.33 inches of rain, and Yabucoa has reported wind
gusts up to 91 mph. Conditions will continue deteriorating as the
day progresses. Please refer to the latest Hurricane Local
Statement (HLSSJU) for Tropical Storm Fiona issued by NWS WFO San
Juan Puerto Rico (www.weather.gov/sju)
.AVIATION...Hurricane Fiona was centered near 17.3N 66.5W moving
WNW at 7 kts, and located about 50 mi S of TJPS. Fiona is expected
to move near or over the SW PR area after 18/18-19Z. Therefore,
bands of rain and gusty winds are expected to affect all the
local terminals. Surface winds increasing from ENE 30-40/G60kt to
50-60 kt/G80kt near core.
.MARINE...Hazardous marine conditions are forecast for all of the local
waters for the next several days as Hurricane Fiona moves across
the CWA. A Hurricane Warning is in effect for all the local
waters. Building seas up to 20 feet are expected through early
morning when Fiona is expected to leave the area. Please note
that high seas, high surf, and strong rip currents will be life-
threatening to those entering the water. No other changes are
expected.
&&
Previous discussion issued at 334 AM AST Sun Sep 18 2022
.SYNOPSIS...
Tropical Storm Fiona is now impacting the region, producing heavy
rainfall and tropical-storm-force winds, especially across the
eastern half of the CWA this morning. A Hurricane Warning remains
in effect for Puerto Rico, while a Tropical Storm Warning and a
Hurricane Watch remains in effect for the U.S. Virgin Islands.
Flash flooding and urban flooding, along with mudslides in areas
of higher terrain are possible, particularly across Puerto Rico.
Hurricane conditions are expected in Puerto Rico today and are
possible in the U.S. Virgin Islands this morning. Seas will
continue to be hazardous with possible wave heights up to 20 foot.
Conditions will continue to remain hazardous at least through
tomorrow.
Please follow the latest Hurricane Local Statement (HLSSJU) and
Tropical Cyclone Product (TCPAT2).
&&
.SHORT TERM...Tonight through Monday...
A Hurricane Warning remains in effect for Puerto Rico, while a
Tropical Storm Warning and a Hurricane Watch remains in effect
for the U.S. Virgin Islands. The northern side of Tropical Storm Fiona
has now reached the southeastern quadrant of the CWA and is
producing widespread rainfall and tropical-storm-force winds. The
heaviest rainfall will begin across the US Virgin Islands,
Vieques, Culebra, and eastern/southeastern Puerto Rico. Flooding
remains the greatest threat with this event and there has already
been several river gauges indicating stage levels near or over
flooding thresholds. The rainfall expectations for the event still
remain between 5 to 10 inches widespread and then 12 to 16 inches
with local maximum of 20 inches possible across eastern and
southern Puerto Rico. Flash flooding and urban flooding, along
with mudslides in areas of higher terrain are possible,
particularly across Puerto Rico.
With the latest Advisory, Tropical Storm Fiona Intermediate Advisory
Number 15A issued at 200 AM AST, there are no changes with the
watches and warnings in effect. A northwestward motion in the
track is expected to continue until Tuesday, with the center of
Fiona moving near or over Puerto Rico this afternoon or evening.
Hurricane conditions are expected in Puerto Rico today and are
possible in the U.S. Virgin Islands this morning.
Please follow the latest Hurricane Local Statement (HLSSJU) and
Tropical Cyclone Product (TCPAT2).
&&
.LONG TERM...Wednesday Through Sunday...
A wet pattern is expected to continue as generally southeasterly
flow will prevail in the lower level, filling the local atmosphere
with saturated air. The atmosphere will continue to be unstable
post-Fiona, therefore thunderstorms are expected throughout the
week. Due to days of continuous rainfall, soils across the islands
will be very saturated and the probability for flooding and
landslides will be elevated. Precipitable water values will remain
above normal and then will decrease by Thursday into the weekend
as patchy moisture moves over the region until about Sunday when a
tropical wave may pass over the region. A strong Tropical Upper
Tropospheric Trough (TUTT) may develop east of the region on
Friday. The position of this upper low and tropical wave will
determine how much rainfall will occur next weekend. Overall, for
the long term forecast, a diminishing wet pattern leading to a
normal weather pattern is expected with the greatest hazards being
urban and small stream flooding, isolated mudslides, and daily
thunderstorms.
&&
.AVIATION...At 18/06Z TC Fiona was centered nr 16.9N 65.5W abt 75
miles S of TISX movg WNW nr 7 kts. Fiona will cont to move on this
track with a gradual turn to the northwest Sunday and Sunday night.
Nmrs SHRA/SCT TSRA aft 18/09Z SE portion of FA spreading NW across
all of the FA by 18/16Z. SFC wnds incrg fm ENE 15-25/G30kt to 50-60
kt/g80kt near core. Fiona is expected to track across Cabo Rojo arnd
18/22Z. Mtn obscurations and MVFR to LIFR will be likely ovr PR/USVI
in rain bands and central core of Fiona.
&&
.MARINE...
Hazardous marine conditions are forecast for all of the local
waters for the next several days as Tropical Storm Fiona moves
across the CWA. Therefore, a Hurricane Warning is in effect for
all the local waters. Building seas up to 20 feet are expected
through Monday morning when Fiona is expected to leave the area.
Please note that high seas, high surf, and strong rip currents
will be life-threatening to those entering the water.
&&
.HYDROLOGY...
The most likely time period for the heaviest rainfall activity is
today early Monday. The areas most likely to receive the highest
rainfall accumulations are portions of eastern, interior and
southern Puerto Rico, where there is a potential for rainfall
totals to reach 12 to 16 inches with locally higher amounts to
around 20 inches. Across the Vieques and Culebra and the northern
coast of Puerto Rico the potential exists for rainfall totals to
reach 4 to 10 inches. Elsewhere, including the U.S. Virgin Islands
expect rainfall totals to range between 4 and 6 inches.
Considerable flash and urban flooding impacts are possible across
the interior and eastern and southern half of Puerto Rico from
this evening and Sunday. Across northwest Puerto Rico as well as
the US Virgin Islands, this rainfall may produce limited flash and
urban flooding impacts. Additionally, mudslides and rockfalls are
possible in areas of higher terrain. The threat of flooding will
continue into Monday-- mainly in Puerto Rico.
Several river gauges are showing stage levels reaching flooding
concern thresholds, especially the Rio Blanco in Naguabo.
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...Hurricane Warning for PRZ001>013.
Flood Watch through Monday afternoon for PRZ001>013.
Coastal Flood Warning until 6 AM AST Monday for PRZ002-003-007-
011.
VI...Flood Watch through Monday afternoon for VIZ001-002.
Tropical Storm Warning for VIZ001-002.
&&
RAM/CVB/CRS/RVT/GRS/LISIn the hours before
Local storm report, Sep 18, 3:46 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
446 PM AST SUN SEP 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM DEBRIS FLOW 1 SSW PARCELAS LA MILAG 18.16N 66.20W
09/18/2022 CIDRA PR 911 CALL CENTER
FALLEN TREE IN A ROAD. THE ROAD 173 IS
IMPASSABLE.
&&
MMCLocal storm report, Sep 18, 3:51 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
451 PM AST SUN SEP 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM DEBRIS FLOW 1 WSW CANDELARIA ARENAS 18.42N 66.23W
09/18/2022 TOA BAJA PR 911 CALL CENTER
A TREE FALL INTO CARRETERA 22 FROM BAYAMON
TO TOA BAJA. THIS TREE IS BLOCKING THE ROAD.
&&
MMCLocal storm report, Sep 18, 4:04 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
504 PM AST SUN SEP 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM FLASH FLOOD 1 NE CAGUAS 18.24N 66.03W
09/18/2022 CAGUAS PR 911 CALL CENTER
A RIVER IS OUT OF ITS BACK. IT FLOOD AN
URBANIZATION. THERE ARE PEOPLE TRAPPED,
INCLUDING A NEWBORN AND PEOPLE IN
WHEELCHAIRS.
&&
MMCLocal storm report, Sep 18, 4:07 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
507 PM AST SUN SEP 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM FLOOD 2 S CAGUAS 18.21N 66.04W
09/18/2022 CAGUAS PR 911 CALL CENTER
CALLE BORBON IN CAGUAS IS FLOODED.
&&
MMCLocal storm report, Sep 18, 4:11 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
511 PM AST SUN SEP 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM DEBRIS FLOW 2 NNE G. L. GARCIA 18.16N 66.09W
09/18/2022 CAYEY PR 911 CALL CENTER
MUDSLIDE IN CARRETERA 1 IN DIRECTION TO
CAGUAS.
&&
MMCLocal storm report, Sep 18, 4:15 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
515 PM AST SUN SEP 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM DEBRIS FLOW 2 SSW TRUJILLO ALTO 18.33N 66.03W
09/18/2022 TRUJILLO ALTO PR 911 CALL CENTER
A LIGHT POLE FALL INTO CARRETERA 843. THE
LIGHT POLE IS BLOCKING THE ROAD.
&&
MMCThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 7:30 AM CDT | Coastal Flood Warning | JSJ | 22 hr | |
| Sep 18, 8:21 AM CDT | Flash Flood Warning | JSJ | 24 hr | |
| Sep 18, 9:13 AM CDT | Flash Flood Warning | JSJ | 4 hr | |
| Sep 18, 11:35 AM CDT | Flash Flood Warning | JSJ | 8 hr | |
| Sep 18, 12:07 PM CDT | Flash Flood Warning | JSJ | 7 hr | |
| Sep 18, 12:30 PM CDT | Flash Flood Warning | JSJ | 16 hr | |
| Sep 18, 12:50 PM CDT | Flash Flood Warning | JSJ | 4 hr | |
| Sep 18, 1:06 PM CDT | Flash Flood Warning | JSJ | 17 hr | |
| Sep 18, 1:23 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Sep 18, 1:50 PM CDT | Flash Flood Warning | JSJ | 29 hr | |
| Sep 18, 2:38 PM CDT | Flash Flood Warning | JSJ | 5 hr | |
| Sep 18, 2:51 PM CDT | Flash Flood Warning | JSJ | 5 hr | |
| Sep 18, 3:48 PM CDT | Flash Flood Warning | JSJ | 20 hr | |
| Sep 18, 4:19 PM CDT | Flash Flood Warning | JSJ | 27 hr | |
| Sep 18, 5:58 PM CDT | Flash Flood Warning | JSJ | 17 hr |
Nearby
Flash Flood Warnings in Puerto Rico, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.